A 21-year-old female asked:
Disclaimer

1 week from period- early spotting on birth control. on bc for 4 years and has never happened before. no missed pills. could it be stress? what causes this?

1 doctor answer
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
Thinning of the : uterine lining (normal effect) in response to the pill, can allow this to occur with no loss in pregnancy prevention. Discuss with your doctor if this keeps occurring, and treatments can be successful in correcting this nuisance bleeding.
Answered on Nov 8, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Yelena Kipervas
23 years experience Family Medicine
Recommendation : Just wait what happens next. Schedule of period could be changed.
A 27-year-old female asked:
Dr. Felicia Donald
39 years experience Obstetrics and Gynecology
Should stop: The half life of the pill is short so if you miss one day you can begin to bleed. Always use back-up contraception if you miss pills. The next day y ... Read More
A 30-year-old female asked:
Dr. Mary Vanko
34 years experience Obstetrics and Gynecology
Missing pills: Missing pills causes ovulation and bleeding. Consider an IUD like Mirena (levonorgestrel) for reliable contraception and cycle control.
1
1 thank
A 22-year-old female asked:
Dr. Mary Margaret ONeill
36 years experience Gynecology
BTB: Did you miss any pills or take them late? Have you been on other medicines, especially antibiotics? Have you been sick, nausea or diarrhea? Do you hav ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month